Jump to content
Important Survey - Please Participate ×

Tired of tinnitus. Need to hear something encouraging.


[57...]

Recommended Posts

21 days since going off my Ativan. 5MG daily. In that time I have taken one rescue dose. Done. The withdrawal has been decent, except one thing...the screeching tinnitus 24/7. I saw an audiologist who tested me and offered nothing more than it being medication induced. Well, duh! I just cry all the time. Please tell me there is a chance it will improve. Do you have a success story? Three weeks out shouldn't it be better instead of worse?
Link to comment
Share on other sites

I hope the tinnitus gets better for you. It sounds like it's causing you a lot of distress. I have it but don't notice it until I think about it.

 

I have read that it's one of the last symptoms to go. Maybe you just need to persist with it and be thankful your other symptoms aren't as bad this early on in your recovery.

 

The times I've been C/T, I don't remember having issues with tinnitus though. I was too busy feeling like I was having a 24/7 panic attack.

 

 

Link to comment
Share on other sites

Hi Pumpkin.

 

I hate to bring you any discouraging news...but I'm 4.5 months out and still have raging tinnitus. It fluctuates throughout the days...going from loud ringing to  low buzzing and sometimes it's both at the same time. I've heard it is usually the last sx to go. I'm just thankful that it does go!

Link to comment
Share on other sites

hi Im 3 months out and still have tinnitus it is very annoying specialy at night it cause me insomnia and unsteady feeling, atleast you dont get vertigo, i think mine is more difficult.
Link to comment
Share on other sites

×
×
  • Create New...